# SDR R61A2025020100072

- Difficulty date: January 13, 2025
- Submitted: February 1, 2025
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 43,787 hours, 30,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081006
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CF111, LH IB SEAT TRACK BET ,FR74-FR84 FOUND MULTIPLE SPOTS OF CORROSION AND A GOUGE. CF111, LH IB SEAT TRACK BET ,FR74-FR84REPLACED IAW SRM 51-40-08.
